# SDR VNAA2016011100009

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 28,498 hours, 28,558 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0634
- Condition: Failed
- Location: Flap System
- Part time: 21,928 hours, 21,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE DURING CLIMBOUT.  FLAPS AT 8 DEGREES DURING TAKEOFF.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM IAW FIM, R & R FLAP LEVER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
